# SDR FDEA201308151910

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410253
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LOWER INTERSPAR SKIN LOWER SURFACE FOUND CHAFED FWD AND AFT OF FUEL TANK 541CB CUTOUT ABOVE NR 1 PYLON INBD PANEL 434DR.  REPAIRED IAW EA F-5730-T0301877.  MAJOR REPAIR.
